# SDR SWIA201743513

- Difficulty date: June 4, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 30,176 hours, 29,343 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS  409 + 128, RBL 18 VERTICAL POST DENTED OTBD OF STRINGER 24R  AND ABOUT 5 INCHES FWD OF RBL 18.   REPAIRED IN SKIN IAW SRM.
